Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Had Mirena removed, taken Lorestin, missed periods, had unprotected sex, had brown spotting. Could I be pregnant?

i had my mirena removed feb 8. i believe it was a wednesday..i started taking lorestin bc pill that sunday without getting my period . i think i missed a pill the first week but made it up the next day taking two. the second week it happened again..also on the second week of the pill i had unprotected sex friday, saturday, and sunday. i missed my pill saturday and didnt take it till sunday.. 5 days later, on wednesday i had brownish spotting for a day.. could i be pregnant?
Asked On : Sat, 24 Mar 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
The possible causes for your brown spotting are:
-Inter-menstrual spotting as side effect of oc pills.
-As you missed the pill we cannot exclude the possibility of pregnancy.
So now,
If you don't want the pregnancy continue the pills as usual, and after completion of active pills, if you do not get withdrawal bleeding, better to go for pregnancy test once.
Take care.

Answered: Fri, 21 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor